# SDR DALA2025010900188

- Difficulty date: January 8, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 94,627 hours, 44,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 673 EMERG EXIT SIGN AT 1R INOP. CORRECTIVE ACTION: RPLCD POWER SUPPLY M 730 TEST GOOD. (6928960)
